# SDR UPS04843511

- Difficulty date: October 30, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822U515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 BATH-TUB FITTING CRACKED AT STA300 L27L-L28L.  REMOVED CRACKED FITTING AND FABRICATED REPAIR PARTS REF SRM53-2-0 FIG 2D.  INSTALLED REPLACEMENT FITTING AND SPLICE ANGLES REF SRM 53-2-0 FIG2D AND SRM 51-1-20D.
